# SDR 2009FA0000725

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: General aviation
- Aircraft: N692AR
- Make and model: Dhav DHC6300
- Aircraft serial: 692
- Aircraft time: 31,124 hours, 34,023 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 727185
- Part serial: MS24510A5
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5 AMP CB (FOR LOW FUEL PRESS WARNING) WAS PULLED DURING ROUTINE MX.  AT COMPLETION OF MX THE CB WOULD NOT PUSH IN, RESET.  CB REPLACED.
